Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

$ \lambda $-equivariant bordism of maps


Author: Robert L. Rinne
Journal: Proc. Amer. Math. Soc. 35 (1972), 587-589
MSC: Primary 57D85
DOI: https://doi.org/10.1090/S0002-9939-1972-0303559-0
MathSciNet review: 0303559
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that $ \lambda $-equivariant maps may be classified up to bordism where the acting groups are abelian of odd order.


References [Enhancements On Off] (What's this?)

  • [1] Robert L. Rinne, Map bordism (in preparation).
  • [2] -, A universal space for G-actions in which a normal subgroup acts freely, Sandia Laboratories Research Report (to appear).
  • [3] R. E. Stong, Equivariant bordism of maps, University of Virginia, Charlottesville, Va., 1970 (mimeographed).
  • [4] R. E. Stong, Unoriented bordism and actions of finite groups, Memoirs of the American Mathematical Society, No. 103, American Mathematical Society, Providence, R.I., 1970. MR 0273645

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57D85

Retrieve articles in all journals with MSC: 57D85


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0303559-0
Article copyright: © Copyright 1972 American Mathematical Society